So, I recently started NuvaRing and I felt dizzy, started breaking out, and began getting throbbing headaches about a week after the ring was in. Shortly after that, I couldn't deal with the dizziness or headaches, so I called Planned Parenthood and made an appointment to reevaluate my birth control and I took the ring out (this was Monday night.) Thursday I woke up and had my period (on schedule) and I went to my appt where the gyno checked my vitals to make sure I was okay and put me back on the pill. Friday I still felt sick, so much so that I was vomiting and I still feel ill today (Sunday) though it seems a little bit better. Is this normal? Is this still side effects from the ring or a combo of PMS and ring side effects or something? Has anyone else had side effects like this?
Posts: 4 | From: Maine | Registered: May 2012
| IP: Logged |
We just couldn't possibly know what's going on here.
What I'd suggest you do is either call back the folks at Planned Parenthood to talk to them about it, or get in to see your general healthcare provider (especially in case this has nothing to do with the ring or pill).
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 68237 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.